Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Persistent dry lips, peeling. Temporary relief from creams. Solution?

my lips goes dry each threee to four days and then there surface start to go off in small pieces and it really hurts, this have been so far for two years, though i have used different creams on them,which my doctor has suggested ,they do some improvements for some days but then the same thing start all over again, so can you please tell me what to do because this is the third year now and am really sick of it?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
hello...welcome to Healthcare magic
dryness of lips could be because of frequent licking of lips so as to overcome the dryness which in turn aggravates the condition inspite of curing it. Avoid licking the lips is good solution. This could also be because of in situ dry lips or as a part of atopy (a allergic condition ). use of moisteurizing cream frequentely is the best solution along with avoiding frequent licking it.
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor